# SDR DHL2001801013

- Difficulty date: September 19, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Smoke Barrier
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

1)   SMOKE BARRIER LT SIDE HAS 8 EA HOLD FASTENERS BROKEN    2)   REPLACED 8 EA HOLD FASTENERS LT SIDE SMOKE BARRIER IAW DC-8 SRM 51-1-8     P/N 560168 ON/OFF    STATUS: CLOSED
